# SDR ASAA2015021910728

- Difficulty date: February 19, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 10,842 hours, 3,240 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Fault Code
- Condition: Activated
- Location: N2 Tach
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING AAVM INTERROGATION, FOUND E2 N2 TACH LOSS FAULTS LOGGED IN AAVM.  ACFT GROUNDED. ON DEFERRAL.
